# SDR RAIA201208220001

- Difficulty date: August 22, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 29,006 hours, 25,338 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND EMERGENCY LIGHT IN FRONT OF SERVICE DOOR INOP.  MAINTENANCE RESEATED PINS IN CONNECTOR FOR EMERGENCY LIGHT IN FRONT OF SERVICE DOOR, OPS CHECK GOOD.
